It is currently Mon Aug 21, 2017 1:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon Jul 25, 2011 2:57 am 
Offline
New Poster
New Poster
User avatar

Joined: Mon Jul 25, 2011 2:03 am
Posts: 2
Let me just say thanks to all of you who take the time to post and especially Dr Junig for creating and maintaining this site. I am a wife and mother of 2 who has hid a pain killer addiction for almost a decade. I have a good job, beautiful family, never any legal problems - but I could just feel that my time was running out on all of them... I was buying all my pills on the street and when I couldn't find them, I started stealing from family and friends... Anyway I was fortunate enough to get into a Doc who had an opening for me to enter the Suboxone program. I started taking it last Thursday. My dosing has been so messed up. As an addict thinker, I took 16mg right away thinking more is best. Boy did I get sick and then I took more to "cure" myself and got even sicker. Last night (Saturday) I took 4 mg at night and then another 4 this morning and OK. I took 8 mg tonight at 10pm and still feel good.

Has anyone else had to take their doses at night because of how it made them feel during the day? I have a job that requires me to be at my best mentally and have others whom I supervise and I can't be "high" or even slightly groggy at work. At about 4 pm today I started feeling agitated and like I was maybe going to withdrawal, but I was so afraid to take some until bedtime.

Anyone have any insight? My thoughts are probably all over the place in this post, I am a nervous wreck; this is all so new.

I just want to say one more thing, I was reading Dr Junigs post about Capping and I have to say that I was one of the lucky ones who got in for my addiction. I began by telling a nurse at work about my problem and it took a week to actually get me in to a place that could help. Went to an EAP therapist who couldn't believe I was sitting there without some type of medical treatment for the amount I was taking, so she sent me to my NP, who couldn't really do anything except give me a legal scrip. There really aren't too many resources for folks like us who recognize that we have a problem and want to get help before we hit bottom. It just seems like such a "system" failure... My loving Father in the heavens was looking out for me, plus I have good insurance...


Top
 Profile  
 
 Post subject: HI!
PostPosted: Thu Aug 04, 2011 7:56 am 
Offline
Average Poster
Average Poster

Joined: Tue Jul 26, 2011 12:34 pm
Posts: 27
I am having a similar issue actually. Went from 30 mil to meth to subs on Monday its only been a few days but OMG I took 8 mil in the am then another 4 in the afternoon. I could not function, I felt high. I didn't go on Subs to feel high and haven't gotten "high" in yeas. I hate that feeling of "not in control" I am hoping with time I will stabilize, I aslo have a job to go back to in a few days. I am trying different doses, like this am I took 4 and will try another 4 tonight. Also the Doc is the best person to talk to about this, as this is there job. It's Unfortunate when I call mine no one calls me back. I do have a appt Monday and will be bringing up my concerns.

Let me know how your doing!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 04, 2011 12:59 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
I am so glad that you found suboxone and I hope that it starts working a little better for you.

The very first couple of days that I took suboxone are a little hazy, because I was in BAD shape when I started. I tried to tough out w/d's on my own for about 4 days, so I was sick as could be when I got induced. I remember laying on that doctor's table and feeling the relief come over me. I was taking 50+ roxy 30s a day, so my tolerance was probably sky high. I never ever felt high on suboxone. I know that I did start on a lower dose, and the doctor upped it after about 3 days. A week later, he put me even higher. I have read on the boards that some people have the drowsiness with too high of a dose?

I am the opposite because subs give me a little boost of energy. I think that's fairly common. I need to take them in the morning, or I sometimes have trouble sleeping.

I really think that it will even out for you soon and you won't have that high feeling. If you had quit opiates without the subs, you would probably be out of work for days with withdrawals. Your body is going thru a big change, so give it some time. Good luck, and keep us updated!

Also, I don't have any experience with switching from methadone to subs, so I can't offer any advice there except to say I don't think it's normal to feel high?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group